# SDR 95ZZZX6269

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Bag BAE146100A
- Aircraft serial: E1068
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: HC270H0042008
- Condition: Corroded
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND ELEVATOR TRIM CABLE CIRCUIT IN CENTER WING AREA CORRODED.  REPLACED CABLES.  REFERENCE OPERATOR CONTROL NR A6WR95047.
